Eigen decomposition solution to the one-dimensional time-dependent photon transport equation

Handapangoda, Chintha C., Pathirana, Pubudu N. and Premaratne, Malin 2011, Eigen decomposition solution to the one-dimensional time-dependent photon transport equation, Optics express, vol. 19, no. 4, pp. 2922-2927.

Attached Files
Name Description MIMEType Size Downloads

Title Eigen decomposition solution to the one-dimensional time-dependent photon transport equation
Author(s) Handapangoda, Chintha C.
Pathirana, Pubudu N.
Premaratne, Malin
Journal name Optics express
Volume number 19
Issue number 4
Start page 2922
End page 2927
Total pages 6
Publisher Optical Society of America
Place of publication Washington, D. C.
Publication date 2011
ISSN 1094-4087
Language eng
Field of Research 090399 Biomedical Engineering not elsewhere classified
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2011, Optical Society of America
Persistent URL http://hdl.handle.net/10536/DRO/DU:30040434

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 46 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 05 Dec 2011, 12:37:53 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.